CSpace
theextinctioninnonautonomouspreypredatorlotkavolterrasystems
Yu YH(俞元洪)1; Teng ZD(滕志东)2
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:4Pages:401
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41275
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.新疆大学
Recommended Citation
GB/T 7714
Yu YH,Teng ZD. theextinctioninnonautonomouspreypredatorlotkavolterrasystems[J]. actamathematicaeapplicataesinica,1999,15(4):401.
APA 俞元洪,&滕志东.(1999).theextinctioninnonautonomouspreypredatorlotkavolterrasystems.actamathematicaeapplicataesinica,15(4),401.
MLA 俞元洪,et al."theextinctioninnonautonomouspreypredatorlotkavolterrasystems".actamathematicaeapplicataesinica 15.4(1999):401.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[俞元洪]'s Articles
[滕志东]'s Articles
Baidu academic
Similar articles in Baidu academic
[俞元洪]'s Articles
[滕志东]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[俞元洪]'s Articles
[滕志东]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.